Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to discuss my medical problem with you. I was prescribed with cortisone. I used that steroid because of my weed allergy and since it is springtime now (April), weeds are growing everywhere. The fact that I live in a house with bi garden in the backyard is not helpful at all. Anyway, I got this few acnes on the chest a day after the cortisone, so I want to know something. Acne possible from steroids? Can that happen?

Loading...

Yes, it can. Use of steroids, no matter if it is oral or by injection, can cause emerging of acnes. This does not have to happen, but it did in your case. There is no specific treatment for this type of conditions; acnes should pass by themselves in time. But be aware, that this period is not couple of days, more like weeks, sometimes even months.
Reply

Loading...

Yes like the previous responder said. It is more than likely that your new found acne is from the Steroids. This can occur in any person at any age when they take Steroids.
Also remember, that at anytime that you want to get off the steroids, you have to do it gradually or your system will weaken, and depending on the amount of steroids you have in you, you may even become as weak as a kitten, so be careful.
Take care.
Reply

Loading...